# SDR CALA0200539

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 31,032 hours, 6,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BR9664411
- Condition: Damaged
- Location: Seat 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT CONNECTOR IN SEAT 28ABC DAMAGED. THE EMERGENCY LIGHT WAS REPLACED IAW IFM 25-20-10 AND FUNCTIONAL CHECKS WERE PERFORMED IAW MM 33-51-00.
